# SDR DL764061022

- Difficulty date: December 12, 2006
- Submitted: December 13, 2006
- Operation: Air carrier
- Aircraft: N827MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29698
- Aircraft time: 21,138 hours, 6,741 cycles
- Engine: Ge CF680C2*
- Engine time: 19,713 hours, 6,524 cycles
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Combust Chamber
- Condition: Damaged
- Location: Nr 1 Engine
- Part time: 19,713 hours, 6,524 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BOROSCOPE INSP, MX FOUND BURNER CAN DAMAGE THAT WAS OUT OF AMM FLYBACK LIMITS.  DL PROP ENG ISSUED 1 FLT MTC FERRY ERA.  LAX-ATL, FOR ENG CHG.  ENGINE CHANGED.
